TITLE

On-diagonal oscillation of the heat kernels on post-critically finite self-similar fractals

AUTHOR(S)
Kajino, Naotaka
PUB. DATE
June 2013
SOURCE
Probability Theory & Related Fields;Jun2013, Vol. 156 Issue 1/2, p51
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
For the canonical heat kernels p( x, y) associated with Dirichlet forms on post-critically finite self-similar fractals, e.g. the transition densities (heat kernels) of Brownian motion on affine nested fractals, the non-existence of the limit $${\lim_{t\downarrow 0}t^{d_{s}/2}p_{t}(x,x)}$$ is established for a ' generic' (in particular, almost every) point x, where d denotes the spectral dimension. Furthermore the same is proved for any point x in the case of the d-dimensional standard Sierpinski gasket with d ≥ 2 and the N-polygasket with N ≥ 3 odd, e.g. the pentagasket ( N = 5) and the heptagasket ( N = 7).
ACCESSION #
87610035

 

Related Articles

  • Strong solutions of stochastic equations with rank-based coefficients. Ichiba, Tomoyuki; Karatzas, Ioannis; Shkolnikov, Mykhaylo // Probability Theory & Related Fields;Jun2013, Vol. 156 Issue 1/2, p229 

    We study finite and countably infinite systems of stochastic differential equations, in which the drift and diffusion coefficients of each component (particle) are determined by its rank in the vector of all components of the solution. We show that strong existence and uniqueness hold until the...

  • Degrees of irreducible morphisms and finite-representation type. Chaio, Claudia; Le Meur, Patrick; Trepode, Sonia // Journal of the London Mathematical Society;Aug2011, Vol. 84 Issue 1, p35 

    We study the degree of irreducible morphisms in any Auslander–Reiten component of a finite-dimensional algebra over an algebraically closed field. We give a characterization for an irreducible morphism to have finite left (or right) degree in terms of the existence of certain annihilator...

  • On the existence of a modal-logical basis for monadic second-order logic. Hella, Lauri; Tulenheimo, Tero // Journal of Logic & Computation;Feb2013, Vol. 23 Issue 1, p157 

    Kamp (PhD Thesis, University of California, LA) proved that the tense logic of the connectives Until and Since is expressively complete over the class DCLO of Dedekind complete linear orders in the sense that this logic can express exactly the same conditions over DCLO as first-order logic. In...

  • Semi-linear wave equations with effective damping. D'Abbicco, Marcello; Lucente, Sandra; Reissig, Michael // Chinese Annals of Mathematics;May2013, Vol. 34 Issue 3, p345 

    The authors study the Cauchy problem for the semi-linear damped wave equation in any space dimension n ≥ 1. It is assumed that the time-dependent damping term b( t) > 0 is effective, and in particular tb( t) → ∞ as t → ∞. The global existence of small energy data...

  • Fundamental theorems of asset pricing for piecewise semimartingales of stochastic dimension. Strong, Winslow // Finance & Stochastics;Jul2014, Vol. 18 Issue 3, p487 

    This paper has two purposes. The first is to extend the notions of an n-dimensional semimartingale and its stochastic integral to a piecewise semimartingale of stochastic dimension. The properties of the former carry over largely intact to the latter, avoiding some of the pitfalls of...

  • Hyalomma rufipes (Koch, 1844) infesting cattle in the West Aegean region of Turkey. Bakirci, Serkan; Sarali, Hakan; Aydin, Levent; Latif, Abdalla; Eren, Hasan; Karagenç, Tülin // Turkish Journal of Veterinary & Animal Sciences;2011, Vol. 35 Issue 5, p359 

    A total of 19,679 adult ticks were collected from 443 cattle in 9 villages in the West Aegean region of Turkey over 2 years (June 2006-May 2008). Thirteen out of the 19,679 adult ticks were identified as Hyalomma rufipes (12 adult males and 1 female). The ticks were identified according to their...

  • Introduction to the Minimal Model Program and the existence of flips. Corti, Alessio; Kaloghiros, Anne-Sophie; Lazić, Vladimir // Bulletin of the London Mathematical Society;Jun2011, Vol. 43 Issue 3, p415 

    The first aim of this note is to give a concise, but complete and self-contained, presentation of the fundamental theorems of Mori theory (the non-vanishing, base point free, rationality and cone theorems) using modern methods of multiplier ideals, Nadel vanishing, and the subadjunction theorem...

  • Global existence and pointwise estimates of solutions to generalized Benjamin-Bona-Mahony equations in multi dimensions. Xu, Hongmei; Liang, Yan // Chinese Annals of Mathematics;Aug2014, Vol. 35 Issue 4, p659 

    This paper is concerned with the global existence and pointwise estimates of solutions to the generalized Benjamin-Bona-Mahony equations in all space dimensions. By using the energy method, Fourier analysis and pseudo-differential operators, the global existence and pointwise convergence rates...

  • A model of F(R) theories in extra dimensions. Gueham, A.; Mebarki, N.; Bouhalouf, H. // AIP Conference Proceedings;6/27/2012, Vol. 1444 Issue 1, p387 

    Using a power law formula for the scale factor, scalar curvature and the 5D metric f(R) in the action, we have shown the existence of a solution leading to an accelerated expansion of the 4D universe.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics